# SDR AUS20021197

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113T22507
- Condition: Corroded
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD FLAP TORQUE TUBE AND COLLAR FITTING CORRODED BEYONDLIMITS. FOUND DURING INSPECTION IAW AD/B767/108.
